MAUDE Adverse Event Report: VISIONSENSE LTD. VS3 IRIDIUM - CAMERA HOLDING ARM (ARM-IR); CONFOCAL OPTICAL IMAGING

VISIONSENSE LTD. VS3 IRIDIUM - CAMERA HOLDING ARM (ARM-IR); CONFOCAL OPTICAL IMAGING
Model Number 115-0051
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, there was a broken piece that had fallen off from the device.Photos showed crack on the device.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: a1, b5, d1, g3, h6 (ime), h8 (reuse).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter prior to use, there was a broken piece that had fallen off from the device while moving the laparoscopic tower from an operating room to another.There was no patient involvement.Photos showed crack on the device.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information: d1, g3, h3, h6, h8.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted a broken piece.A crack was observed.Functional testing found that without receiving the device, a detail investigation could not be performed for the reported complaint.The customer is advised to return the device, so a complete evaluation can be performed.If additional information is obtained, or the product is returned, this investigation will be re-opened.It was reported that the device component was disengaged.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VS3 IRIDIUM - CAMERA HOLDING ARM (ARM-IR)
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
VISIONSENSE LTD.
20 hamagshimim st
petach-tikva
IS 
Manufacturer (Section G)
VISIONSENSE LTD.
20 hamagshimim st
petach-tikva
IS  
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23379055
Report Number9616637-2025-00001
Device Sequence Number8824489
Product Code OWN
UDI-Device Identifier10813040013483
UDI-Public(01)10813040013483(11)220220
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K150018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115-0051
Device Catalogue Number115-0051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/06/2025
01/08/2026
01/15/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/01/2025
01/12/2026
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown